Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Matroids and graphs


Author: W. T. Tutte
Journal: Trans. Amer. Math. Soc. 90 (1959), 527-552
MSC: Primary 55.00; Secondary 06.00
MathSciNet review: 0101527
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Kuratowski, Sur le problème des courbes gauches en topologie, Fund. Math. vol. 15 (1930) pp. 305-331.
  • [2] W. T. Tutte, A class of abelian groups, Canad. J. Math. vol. 8 (1956) pp. 13-28. MR 0075198 (17:708a)
  • [3] -, A homotopy theorem for matroids, I, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 144-160. MR 0101526 (21:336)
  • [4] -, A homotopy theorem for matroids, II, Trans. Amer. Math. Soc. vol. 88 (1958) pp. 161-174.
  • [5] H. Whitney, Nonseparable and planar graphs, Trans. Amer. Math. Soc. vol. 34 (1932) pp. 339-362. MR 1501641
  • [6] -, The abstract properties of linear dependence, Amer. J. Math. vol. 57 (1935) pp. 507-533.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.00, 06.00

Retrieve articles in all journals with MSC: 55.00, 06.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1959-0101527-3
PII: S 0002-9947(1959)0101527-3
Article copyright: © Copyright 1959 American Mathematical Society